We are unable to display your institutional affiliation without JavaScript turned on.
Browse Book and Journal Content on Project MUSE

Find using OpenURL

Buy This Issue

F-injective singularities are Du Bois

From: American Journal of Mathematics
Volume 131, Number 2, April 2009
pp. 445-473 | 10.1353/ajm.0.0049



In this paper, we prove that singularities of $F$-injective type are Du~Bois. This extends the correspondence between singularities associated to the minimal model program and singularities defined by the action of Frobenius in positive characteristic.

You must be logged in through an institution that subscribes to this journal or book to access the full text.


Shibboleth authentication is only available to registered institutions.

Project MUSE

For subscribing associations only.